Alert archive / Washington / Wind Advisories in 2020

Wind Advisory 2, NWS Portland, OR

September 6, 2020

NWS Portland, OR issued this wind advisory at Sep 6, 2020, 5:12 AM PDT. It took effect at Sep 7, 2020, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 6, 2020, 5:12 AM PDT (12:12 UTC)
In effect from
Sep 7, 2020, 5:00 PM PDT
Expired
Sep 6, 2020, 9:08 PM PDT
In force
Issued by
NWS Portland, OR

The text

As transmitted.

912 
WWUS76 KPQR 061212
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
512 AM PDT Sun Sep 6 2020

ORZ006-WAZ039-062015-
/O.NEW.KPQR.WI.Y.0002.200908T0300Z-200908T2000Z/
Greater Portland Metro Area-Greater Vancouver Area-
Including the cities of Hillsboro, Portland, Wilsonville, 
Oregon City, Gresham, Troutdale, Vancouver, Battle Ground, 
Ridgefield, Washougal, Yacolt, and Amboy
512 AM PDT Sun Sep 6 2020

...WIND ADVISORY IN EFFECT FROM 8 PM MONDAY TO 1 PM PDT TUESDAY...

* WHAT...East winds 15 to 25 mph with gusts 40 to 50 mph 
  expected.

* WHERE...Greater Portland and Vancouver Metro Area.

* WHEN...From 8 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Some
  tree limbs will likely be blown down and a few power outages 
  may result.

* ADDITIONAL DETAILS...Windy conditions will be most prevalent on
  the Oregon side, but strong gusts will be possible anywhere in 
  the metro area. Strongest gusts will likely be in the higher 
  terrain of the metro area, such as the West Hills of Portland, 
  Mount Scott, and Rocky Butte.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

ORZ001-003-010-WAZ040-062015-
/O.NEW.KPQR.HW.A.0002.200908T0300Z-200908T2000Z/
North Oregon Coast-Coast Range of Northwest Oregon-
Northern Oregon Cascade Foothills-
South Washington Cascade Foothills-
Including the cities of Sunset Summit, Lees Camp, Trask, Sandy, 
Silver Falls State Park, and Ariel
512 AM PDT Sun Sep 6 2020

...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON ABOVE 1000 FEET...

* WHAT...East winds 25 to 35 mph with gusts up to 60 mph 
  possible.

* WHERE...South Washington Cascade Foothills, Northern Oregon
  Cascade Foothills, North Oregon Coast, and Coast Range of
  Northwest Oregon.

* WHEN...From Monday evening through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power lines.
  Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

ORZ011-WAZ019-062015-
/O.NEW.KPQR.HW.A.0002.200908T0300Z-200908T2000Z/
Northern Oregon Cascades-South Washington Cascades-
Including the cities of Government Camp, Santiam Pass, 
Coldwater Ridge Visitors Center, and Mount St. Helens
512 AM PDT Sun Sep 6 2020

...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
AFTERNOON ABOVE 2000 FEET...

* WHAT...East winds 25 to 40 mph with gusts up to 75 mph possible
  above 2000 feet.

* WHERE...South Washington Cascades and Northern Oregon Cascades.

* WHEN...From Monday evening through Tuesday afternoon.

* IMPACTS...Damaging winds could blow down trees and power 
  lines. Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Strongest winds will be across the terrain
  surrounding the Columbia River Gorge as well as up at the ski 
  resort elevations.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this
situation. Fasten loose objects or shelter objects in a safe
location prior to the onset of winds.

&&

$$

Weagle

For more information from the National Weather Service visit
https://weather.gov/portland
2 follow-up statements
413 
WWUS76 KPQR 062002
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
102 PM PDT Sun Sep 6 2020

ORZ001-003-010-WAZ040-072300-
/O.UPG.KPQR.HW.A.0002.200908T0300Z-200908T2000Z/
/O.NEW.KPQR.HW.W.0004.200908T0000Z-200908T2000Z/
North Oregon Coast-Coast Range of Northwest Oregon-
Northern Oregon Cascade Foothills-
South Washington Cascade Foothills-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, Pacific City, Vernonia, Jewell, Sunset Summit, 
Lees Camp, Trask, Sandy, Estacada, Silver Falls State Park, 
Sweet Home, Toutle, Ariel, Lake Merwin, Yale Lake, and Cougar
102 PM PDT Sun Sep 6 2020

...HIGH WIND WARNING IN EFFECT FROM 5 PM MONDAY TO 1 PM PDT
TUESDAY ABOVE 1000 FEET...

* WHAT...East winds 20 to 30 mph with gusts to 60 mph expected.

* WHERE...In Washington, South Washington Cascade Foothills. In
  Oregon, North Oregon Coast above 1000 feet, Coast Range of 
  Northwest Oregon and Northern Oregon Cascade Foothills.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ011-WAZ019-072300-
/O.UPG.KPQR.HW.A.0002.200908T0300Z-200908T2000Z/
/O.NEW.KPQR.HW.W.0004.200908T0000Z-200908T2000Z/
Northern Oregon Cascades-South Washington Cascades-
Including the cities of Government Camp, Detroit, Santiam Pass, 
Coldwater Ridge Visitors Center, Mount St. Helens, 
and Wind River Valley
102 PM PDT Sun Sep 6 2020

...HIGH WIND WARNING IN EFFECT FROM 5 PM MONDAY TO 1 PM PDT
TUESDAY ABOVE 2000 FEET...

* WHAT...East winds 25 to 40 mph with gusts 55 to 65 mph. Gusts to
  75 mph over peaks and ridges.

* WHERE...In Washington, South Washington Cascades. In Oregon, 
  Northern Oregon Cascades.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are expected. Travel will be difficult,
  especially for high profile vehicles. Widespread blowing dust 
  is likely around Mount Saint Helens.

* ADDITIONAL DETAILS...Strongest winds will be across the terrain
  surrounding the Columbia River Gorge as well as up at the ski 
  resort elevations.

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ006-WAZ039-072300-
/O.EXT.KPQR.WI.Y.0002.200908T0000Z-200908T2000Z/
Greater Portland Metro Area-Greater Vancouver Area-
Including the cities of Hillsboro, Portland, Wilsonville, 
Oregon City, Gresham, Troutdale, Vancouver, Battle Ground, 
Ridgefield, Washougal, Yacolt, and Amboy
102 PM PDT Sun Sep 6 2020

...WIND ADVISORY NOW IN EFFECT FROM 5 PM MONDAY TO 1 PM PDT
TUESDAY...

* WHAT...East winds 15 to 25 mph with gusts 40 to 55 mph 
  expected.

* WHERE...In Washington, Greater Vancouver Area. In Oregon, 
  Greater Portland Metro Area.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Some tree limbs will likely be blown down and a few power 
  outages may result.

* ADDITIONAL DETAILS...Windy conditions will be most prevalent on
  the Oregon side, but strong gusts will be possible anywhere in 
  the metro area. Strongest gusts will likely be in the higher 
  terrain of the metro area, such as the West Hills of Portland, 
  Mount Scott, and Rocky Butte. 

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland
227 
WWUS76 KPQR 070408
NPWPQR

URGENT - WEATHER MESSAGE
National Weather Service Portland OR
908 PM PDT Sun Sep 6 2020

ORZ006-WAZ039-071615-
/O.UPG.KPQR.WI.Y.0002.200908T0000Z-200908T2000Z/
/O.EXA.KPQR.HW.W.0004.200908T0000Z-200908T2000Z/
Greater Portland Metro Area-Greater Vancouver Area-
Including the cities of Hillsboro, Portland, Wilsonville, 
Oregon City, Gresham, Troutdale, Vancouver, Battle Ground, 
Ridgefield, Washougal, Yacolt, and Amboy
908 PM PDT Sun Sep 6 2020

...HIGH WIND WARNING IN EFFECT FROM 5 PM MONDAY TO 1 PM PDT
TUESDAY...


* WHAT...East winds 15 to 30 mph with widespread gusts of 40 to 55
  mph are expected. Locally stronger winds with gusts of 60 to 65
  mph are possible across the West Hills and areas east of the 
  Portland and Vancouver Airports.

* WHERE...In Washington, Greater Vancouver Area. In Oregon, 
  Greater Portland Metro Area.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Tree limbs and even whole trees will be susceptible to
  being blown down. Be prepared for power outages. Travel will be
  difficult, especially for high profile vehicles along Interstate
  205. 

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ001-003-010-WAZ040-071615-
/O.CON.KPQR.HW.W.0004.200908T0000Z-200908T2000Z/
North Oregon Coast-Coast Range of Northwest Oregon-
Northern Oregon Cascade Foothills-
South Washington Cascade Foothills-
Including the cities of Astoria, Cannon Beach, Tillamook, 
Netarts, Pacific City, Vernonia, Jewell, Sunset Summit, 
Lees Camp, Trask, Sandy, Estacada, Silver Falls State Park, 
Sweet Home, Toutle, Ariel, Lake Merwin, Yale Lake, and Cougar
908 PM PDT Sun Sep 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM MONDAY TO 1 PM
PDT TUESDAY...


* WHAT...East winds 20 to 30 mph with gusts of 50 to 60 mph
  expected. Locally stronger wind gusts are possible across the
  ridgetops.

* WHERE...In Washington, South Washington Cascade Foothills. In 
  Oregon, North Oregon Coast above 1000 feet, Coast Range of 
  Northwest Oregon and Northern Oregon Cascade Foothills.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Tree limbs and even whole trees will be susceptible to
  being blown down. Be prepared for power outages. Travel will be
  difficult, especially for high profile vehicles. 

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ORZ011-WAZ019-071615-
/O.CON.KPQR.HW.W.0004.200908T0000Z-200908T2000Z/
Northern Oregon Cascades-South Washington Cascades-
Including the cities of Government Camp, Detroit, Santiam Pass, 
Coldwater Ridge Visitors Center, Mount St. Helens, 
and Wind River Valley
908 PM PDT Sun Sep 6 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM MONDAY TO 1 PM
PDT TUESDAY ABOVE 2000 FEET...


* WHAT...East winds 25 to 40 mph with gusts 55 to 65 mph. Gusts 
  to 75 mph over peaks and ridges.

* WHERE...In Washington, South Washington Cascades. In Oregon, 
  Northern Oregon Cascades.

* WHEN...From 5 PM Monday to 1 PM PDT Tuesday.

* IMPACTS...Tree limbs and even whole trees will be susceptible to
  being blown down. Be prepared for power outages. Travel will be
  difficult, especially for high profile vehicles. Widespread
  blowing dust is likely around Mount Saint Helens and Mt Hood.

* FIRE CONCERNS...Conditions will be favorable for rapid fire 
  spread. Use extreme caution with potential ignition sources.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/portland

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Sep 6, 4:36 AM PDT, 36 minutes earlier.

Area forecast discussion, Sep 6, 4:36 AM PDT, 36 minutes before
Area Forecast Discussion
National Weather Service Portland OR
436 AM PDT Sun Sep 6 2020

.SYNOPSIS...A potentially historic early September East Wind event is
on its way toward SW Washington and NW Oregon Monday night and
Tuesday. Before that, an upper level ridge brings a return to above
normal temperatures today, along with a good bit more sunshine than
Saturday. Offshore winds increase Monday as an unseasonably strong
backdoor cold front pushes into the forecast area from the north and
east. Desiccating east to northeast winds will reach strengths rarely
seen during warm season. Extremely critical fire weather conditions
will last into Wednesday as winds will be slow to ease. Coastal areas
will start to see cooler weather later Wednesday or Thursday, but the
marine influence looks slow to trickle inland later this week and
temperatures likely remain above normal.

&&

.SHORT TERM...Today through Tuesday...If you liked Saturday's return
to seasonably mild and cloudier weather, you're probably not going to
like the forecast for the rest of this week. Temperatures struggled
to break out of the 70s Saturday, even for inland areas, as thermal
low pressure shifted east of the Cascades and encouraged a shift to
cooler onshore flow.

This morning is starting off a little chilly in the outlying valleys,
but there are already signs that our brief shift toward cooler
weather is fleeting. A thermally-induced trough of low pressure is
beginning to expand northward along the Oregon Coast, turning
low-level flow more northerly. With a weaker onshore component to the
wind, the moderating marine influence of the Pacific Ocean is waning.
Meanwhile, the region remains under the influence of a strong upper
level ridge and a very warm air mass aloft with 850 mb temperatures
in the neighborhood of +20 deg C.

Normally this type of setup would send inland temperatures into the
90s, but the marine influence from Saturday and nocturnal cooling at
the surface have established a bit of an inversion as temperatures
warm aloft. Due to this initially strong inversion it will probably
be difficult for most of our forecast area to reach 90 degrees today
despite the warm air mass aloft. One more clear and calm night is
expected tonight before drastic changes begin to take shape Monday.

Looking at the big picture, the longwave upper level pattern is
beginning to amplify over the Pacific as a very strong upper level
ridge noses north toward Alaska. This upper ridge is presently a
sprawling area of 500 mb heights above 590 dam which extends from the
Four Corners region northwest to Oregon, then westward into the
Pacific out to about 150W. The western portion of this upper ridge
had already been displaced northward as part of a Rex Block, with a
dry upper low to its south in the general vicinity of 35N/135W.
Further west, a vigorous upper low south of the Aleutians is becoming
part of an amplifying upper trough as jet stream energy from the
Kamchatka Peninsula digs into its west side.

This amplifying pattern is something we often look for to diagnose
winter arctic/modified arctic high pressure systems digging down
through western Canada and into the Interior Northwest. These systems
are often responsible for our winter cold east wind events, with
strong high pressure establishing east of the Cascades and driving
strong east winds through the Columbia Gorge and occasionally
downslope winds spilling over the Cascade Crest if the cold pool is
deep enough. Well, it appears the atmosphere hasn't looked at the
calendar because models show excellent agreement that this overall
setup will occur Monday and Tuesday, resulting in a potentially
historic East Wind event. "September Arctic" high pressure squares
off against a very strong inverted pressure trough along the coast,
which is strengthening as exceptionally hot weather over California
expands northward.

This is probably about as close to a continental-style "clash of the
air masses" as we can get, especially in early September. And models
have been very consistent the past 48 hours in saying the battle
ground between these two air masses will set up right over our
forecast area as both air masses advance on one another. Pressure and
thermal gradients will intensify to levels more typical of a December
or January arctic air mass banking up against the east slopes of the
Cascades, with the 06z NAM/GFS maintaining an astounding 22 to 26 mb
pressure gradient between Spokane and North Bend late Mon night/early
Tue morning. If anything, these forecasted MSLP gradients have
strengthened a bit over the past 24 hours. In addition to the
pressure gradients, there will be an extremely strong east-west
thermal gradient packed against the Cascades, with 06z NAM 850 mb
temps around +5 deg C near The Dalles to near +19 deg C at Detroit
Lake.

The end result is an early September weather pattern that probably
occurs in this magnitude only 2-4 times a century. Compared to
1979-2009 climatology, 00z NAEFS and EPS ensemble means suggest this
offshore wind event is literally off the charts for this time of
year, and by many measures. As mentioned above, the 00z ensemble mean
easterly wind component of both models are in the neighborhood of 7
to 8 standardized anomalies for this time of year (late Aug-mid
Sept). With all this in mind, east to northeast winds Monday night
and Tuesday will be exceptional for this time of year. This comes
after a prolonged period of drying of fuels, save the exception of
Saturday's brief switch to onshore flow.

There are many concerns regarding this event; chief among them is the
extreme fire danger that results from desiccating offshore winds of
near record strength for late summer. Since this AFD is already
ridiculously long and late, I won't get into the weeds regarding
specifics except for one: Just after midnight Monday night, the 06z
NAM continues to show two rather broad maxima of 70-80 kt east winds
extending down to 900 mb over the western portions of the Columbia
Gorge, across much of the PDX metro area, and again along the
northern Oregon Coast. These magnitudes would be worth of a high-end
east wind event any time of year. Plus, mixing Tuesday will be more
efficient than in winter due to the stronger early September sun.

So... here's what we are going to do for now:  We will be issuing a
High Wind Watch for elevations above 2000 feet in the S WA/N OR
Cascades, and above 1000 feet in the adjacent foothills. The North
Oregon Coast and Coast Range will also be getting High Wind Watch for
elevations above 1000 feet, where terrain will be most exposed to the
strong winds. The Greater Portland and Vancouver metro area will be
getting a Wind Advisory. Timing for all zones will be 8 PM Monday to
1 PM Tuesday. Winds should back off a bit Tuesday afternoon as
diurnal heating weakens cold pool high pressure over the Columbia
Basin.

This is all in addition to the numerous Fire Weather highlights we
have. We will be extending the Red Flag Warning which begins at noon
Monday out to Wednesday evening for all zones.

Given these historic and threatening fire weather conditions, it is
imperative to be EXTREMELY careful with fire leading up to and during
this wind event, as any existing fires will very likely spread
quickly once these strong winds set in. Please visit your local fire
agency's webpage for actions you can take to help mitigate the threat
of fast-spreading fire in your area.

Not to be lost in all this talk of wind are the exceptionally hot
temperatures expected along portions of the Oregon Coast due to this
extreme offshore wind event. Areas Tillamook southward will likely
reach the 90s during this event, and it isn't out of the question
that a location or two along Oregon's central coast reaches the
triple digits. Meanwhile, usually-warmer Hood River will be enjoying
much cooler temperatures in the 70s and 80s. Exceptional weather
pattern, indeed.  Weagle

.LONG TERM...Tuesday night through Saturday...Tuesday night is the
beginning of the end for this event. As the cooler high pressure over
the northern Rockies weakens, relaxing the pressure gradient across
the area.  It will be still be very warm on Wed/Thu with the thermal
trough shifting interior so temperatures will likely be higher than
Tue with less wind and the trough axis over the valley. This also
means cooler weather at the coast as a southerly wind reversal
develops later Tue or Wed. More cooling looks likely Fri into Sat
with weak onshore flow and lowering 500 mb heights along with weak
embedded shortwaves.   mh/Weagle

&&

.AVIATION...High pressure and dry northerly flow aloft should
maintain VFR conditions across most of the region through 12z
Monday. The main exception will be along the coast where some
LIFR fog will likely develop in some of the coastal river
valleys. Low marine stratus may also develop just offshore and
push onto the coast between 12Z to 17Z Sun morning. In the
Willamette Valley, some shallow ground fog and mist could
temporarily produce MVFR restrictions in isolated spots such as
KHIO between 12-15Z early Sun morning. Northerly winds will
increase after 18Z Sunday, especially along the central Oregon
coast with gusts to around 25 kt near KONP through Sun evening.

Refer to http://weather.gov/zse for detailed regional aviation
weather and hazard information.

KPDX and APPROACHES...Onshore flow under building high pressure
will maintain VFR conditions through 12z Monday. With that said,
there is less than 30% chance that a shallow stratus deck could
temporarily produce MVFR and IFR conditions between 13-16z
Sunday. /DDH

&&

.MARINE...High pressure will continue to strengthen over the
northeast Pacific Sunday. Meanwhile, thermally induced low
pressure will strengthen over the southern Oregon coast and drive
increasing northerly winds across the waters today. The
Small Craft Advisory for wind gusts to 25 to 30 kt across the
waters today through tonight appears to be on track. Extended the
SCA for the outside waters through 18Z Monday as square seas
appear likely with seas of 7 to 9 ft with a period of around 8
to 9 seconds.

A backdoor cold front will usher in cooler air into the Inland
Northwest Monday. High pressure behind this front will lead to
increasing easterly winds across the waters Monday night into
Tuesday. Easterly wind gusts of 25 to 35 kt should be fairly
widespread across the waters with pockets of stronger Gale Force
wind gusts possible downstream of the coastal river gaps such as
the mouth of the Columbia River, Tillamook and Yaquina Bay.
This will bring another round of steep, choppy seas, particularly
the farther out one goes from the coast. Offshore flow should
weaken late Tuesday into Wednesday with pressure gradients
subsiding. This should result in winds falling below advisory
thresholds and seas dropping below 5 ft. By late Wednesday, weak
low pressure is forecast to drift off the Oregon coast bringing
southerly winds across the waters Thursday into Friday. DDH/Neuman

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...Red Flag Warning from 11 AM Monday to 8 PM PDT Wednesday for
     Central Oregon Cascade Foothills-Central Oregon Coast-East
     Slopes of the Central Oregon Coast Range-Mt. Hood National
     Forest West of Cascade Crest-North Oregon Cascade
     Foothills-North Oregon Coast-North Oregon Coast Range-
     Willamette National Forest-Willamette Valley.

     High Wind Watch from Monday evening through Tuesday afternoon
     for Coast Range of Northwest Oregon-North Oregon Coast-
     Northern Oregon Cascade Foothills-Northern Oregon Cascades.

     Wind Advisory from 8 PM Monday to 1 PM PDT Tuesday for Greater
     Portland Metro Area.

WA...Red Flag Warning from 11 AM Monday to 8 PM PDT Wednesday for
     Clark County Lowlands-East Willapa Hills-Eastern Gifford
     Pinchot National Forest Mt Adams Ranger District-Extreme
     South Washington Cascades and Foothills-South Washington
     Coast and West Willapa Hills.

     High Wind Watch from Monday evening through Tuesday afternoon
     for South Washington Cascade Foothills-South Washington
     Cascades.

     Wind Advisory from 8 PM Monday to 1 PM PDT Tuesday for Greater
     Vancouver Area.

PZ...Small Craft Advisory until 11 AM PDT Monday for Waters from
     Cape Shoalwater WA to Cascade Head OR from 10 to 60 NM.

     Small Craft Advisory until 11 AM PDT Monday for Waters from
     Cascade Head to Florence OR from 10 to 60 NM.

     Small Craft Advisory from 2 PM this afternoon to midnight PDT
     tonight for Coastal waters from Cape Shoalwater WA to
     Cascade Head OR out 10 NM.

     Small Craft Advisory until midnight PDT tonight for Coastal
     waters from Cascade Head to Florence OR out 10 NM.

&&

Interact with us via social media:
www.facebook.com/NWSPortland
www.twitter.com/NWSPortland

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 5:12 AM PDTHigh Wind WatchPQR8 hr
Sep 6, 1:02 PM PDTHigh Wind WarningPQR54 hr

Nearby

Wind Advisories in Washington, 2020Wind Advisories in Oregon, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.